# SDR SWAA2017032112628

- Difficulty date: March 13, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 41,488 hours, 24,438 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Bracket
- Part number: 65C34678
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM WEB BRACKET CRACKED AT BS 540+6, RBL 6.5.    R&R BRACKET IAW SRM.
